MathSciNet Relay Station
MathSciNet bibliographic data
MR2091553 60B15 (31B05 60G50 60K37)
Kaimanovich, V. A.; Kifer, Y.; Rubshtein, B.-Z. Boundaries and harmonic functions for random walks with random transition probabilities. J. Theoret. Probab. 17 (2004), no. 3, 605–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement